Normal forms of systems of differential equations with a nonzero linear part
Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 827-832
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_5_a12,
author = {A. P. Sadovskii},
title = {Normal forms of systems of differential equations with a nonzero linear part},
journal = {Differencialʹnye uravneni\^a},
pages = {827--832},
year = {1982},
volume = {18},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_5_a12/}
}
A. P. Sadovskii. Normal forms of systems of differential equations with a nonzero linear part. Differencialʹnye uravneniâ, Tome 18 (1982) no. 5, pp. 827-832. http://geodesic.mathdoc.fr/item/DE_1982_18_5_a12/